Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had unprotected sex, took Pop on first day of menstruating, still taking the pill, getting sharp pains on my side. What should I do?

I had unprotected sex a month ago without protection and I didn t take the 72 hour pill but I came on my period like on the 8th March and decided to take the contraceptive pill called Pop. As it says the first day u start menstrating I should take it. I have now finished menstrating and I m still taking the pill and I m getting sharp pains on my side what should I do I m really scared might have a miscarriage .
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2013
Thank you for your query.
Firstly there is a very slight possibility that you are miscarrying.
The bleeding would be more than average and heavy.
However there is a simple way to find out.
You could consult your gynecologist.
By a pelvic check up and an ultrasound, she would be able to confirm if you are having a miscarriage.
Continue having protected sex meanwhile, as during the first cycle of pill use, you need a back up method like condoms.
Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor